Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I’ve been using Albuterol for 10 days, and I have some strange symptoms like nausea, dry mouth, sweating and insomnia. Could these symptoms be side effects of Albuterol? Should I stop using it?

Loading...


Hi, I had similar symptoms when I used Albuterol. I had headaches and dry mouth, so I asked my doctor about it. She said that these are not serious side effects, and I could continue taking Albuterol. However, she told me to stop using it if I feel chest pain or irregular heartbeats. These side effects shouldn’t be ignored. Fortunately, I never had those symptoms. You should ask your doctor about you side effects just in case, because you can never be sure that they are caused by a drug. Do not break the tablets, because they’re made to release the medication slowly in the body. Albuterol helped me with asthma attacks more than any other medication before.
Reply

Loading...